MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SERFAS ENERGY 90-S CRUISE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE SERFAS ENERGY 90-S CRUISE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279401200
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the wand remained "on" with sound coming from the console when a button was not being pressed on the foot pedal or on the hand piece.The device was exceptionally hot to the touch on the handle and removed from the field and disposed of.
 
Additional Manufacturer Narrative
The device was disposed and will not be returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: wand remained on.Probable root cause: probe short, button stuck on firing position, fluid ingress, suction tube cut, button inadvertently pressed, damaged insulation, inadequate gluing operations (tip and core/lumen) or inadequate gluing/welding of core to handle console error.Use errors : incorrect power level set.Nonbendable probe bent with probe bender, or a bendable probe bent with anything other than the stryker rf probe bender.Inserting or withdrawing probe during application of power.Activating the probe while in contact with metal objects or instruments.Probe handle is submerged in liquid or suction tube is cut.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the wand remained "on" with sound coming from the console when a button was not being pressed on the foot pedal or on the hand piece.The device was exceptionally hot to the touch on the handle and removed from the field, and disposed of.

Brand Name
SERFAS ENERGY 90-S CRUISE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22331754
Report Number0002936485-2025-00581
Device Sequence Number18480377
Product Code GEI
UDI-Device Identifier07613327057034
UDI-Public07613327057034
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279401200
Device Lot Number25051AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown